cover image

Existence and regularity of minimal surfaces on Riemannian manifolds / by Jon T. Pitts.


Princeton, N.J. : Princeton University Press ; 1981.
ISBN 9780691082905, 0691082901

Location Call Number Status Consortium Loan
George Washington
WRLC Shared Collections Facility
QA 649 .P57 (show me on map) Off-site
Request
WRLC
Shared Ebooks Collection - Available to All
Shared Electronic Book
American
WRLC Shared Collections Facility
Bound with v.27-28
WRLC Shared Collections Facility
QA36.5 .M2 v.27 v.27-28 Off-site
Request
Georgetown
Off-Campus Shelving
QA649 .P57 Available Request
Georgetown
Online
JSTOR EBA
Howard
Founders Library stacks
QA649 P57 Missing Request
Subjects Minimal surfaces.
Minimalfläche.
Riemann, Variétés de.
Riemannian manifolds.
Riemannscher Raum.
Surfaces minimales.
Series Mathematical notes (Princeton University Press) ; 27.
Description 329 pages : illustrations ; 24 cm.
Copyright Date 1981.
1981.
Notes Includes bibliographical references (page 327).
Network Numbers (OCoLC)7575444
(OCoLC)ocm07575444
WorldCat Search OCLC WorldCat
WorldCat Identities Pitts, Jon T., 1948-
Publication timeline, list of works, related names and subjects and other information

Services

Export citation to: RefWorks